# SDR DXTA2021110251290

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N152QS
- Aircraft serial: 9773
- Aircraft time: 4,974 hours, 1,764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 260014T40SA
- Part serial: 47MGP1
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR MOTOR SWITCH: PASSENGER DOOR INTERIOR AIRSTAIR DOOR SWITCH IS INOP. THE INTERIOR SWITCH WILL INTERMITTENTLY FAIL TO RAISE THE PASSENGER DOOR SUFFICIENTLY TO SECURE THE DOOR CLOSED. THE EXTERIOR AIRSTAIR DOOR SWITCH OPERATES THE DOOR PROPERLY AND CONSISTENTLY. THE DISCREPANCY WITH THE PAX DOOR POWER ASSIST IS WITH THE INTERIOR AIRSTAIR DOOR SWITCH ITSELF.///SIGN-OFF///REMOVED AND REPLACED PAX DOOR SWITCH PANEL IAW GLOBAL 6000 MM 44-11-50.  OPS CHECK GOOD.
